# SDR SABA010042

- Difficulty date: August 18, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N963AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 963
- Aircraft time: 14,204 hours, 20,600 cycles
- Engine: Garrtt TPE331*
- Engine time: 10,843 hours, 5,461 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 8975131
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 963 ON FLIGHT 5121 CLT TO HKY.  DURING TAKEOFF ROLL THE LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED.  NO EMERGENCY WAS DECLARED.  AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  MAINTENANCE REMOVED AND REPLACED THE LEFT ENGINE FUEL FILTER.  GROUND AND OPS CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
